Reply to "Fatigue"

Yes, if you have pouchitis, if you are dehydrated, if you are suffering from malabsorption...all of these things can lead to exhaustion and depression (plus the roids do not help you one little bit and make life a misery)...please find a doc that is willing to listen, talk and treat you correctly, if at all possible (and according to your insurance)...This is not normal and should not be your life.

Depression, on the other hand, is often a temporary part of our post-op situation...sometimes it is immediate and other times it slips into our lives when we least expect it. It could be a sign of PTSD, it could be physical or it could be our body's and mind's way of processing everything that we have just survived. It takes time.

If you have normalized the physical problems and it keeps on going then you need to ask for assistance from a professional but I have found that really good nutrition, hydration and supplements go a long way to helping me get good quality sleep and once I get my sleep cycle working (often insomnia and broken sleep can be the cause of depression) the depression sort of naturally lifts.

Sharon

Copyright © 2019 The J-Pouch Group. All rights reserved.
×
×
×
×